# SDR 08FDEA02232

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA83461
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER AFT CUTOUT FOUND CHAFED.  CHAFED MARK AT CENTER CARGO DOOR LOWER AFT CUTOUT REPAIRED AS PER SRM 53-50-00 FIGURE 17   VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
